×

zbMATH — the first resource for mathematics

Algebraic local cohomology with parameters and parametric standard bases for zero-dimensional ideals. (English) Zbl 1430.13026
Summary: A computation method of algebraic local cohomology classes, associated with zero-dimensional ideals with parameters, is introduced. This computation method gives us in particular a decomposition of the parameter space depending on the structure of algebraic local cohomology classes. This decomposition informs us on several properties of input ideals and the output of the proposed algorithm completely describes the multiplicity structure of input ideals. An algorithm for computing a parametric standard basis of a given zero-dimensional ideal, with respect to an arbitrary local term order, is also described as an application of the computation method. The algorithm can always output “reduced” standard basis of a given zero-dimensional ideal, even if the zero-dimensional ideal has parameters.

MSC:
13D45 Local cohomology and commutative rings
13J05 Power series rings
32A27 Residues for several complex variables
32C37 Duality theorems for analytic spaces
68W30 Symbolic computation and algebraic computation
Software:
SINGULAR; Risa/Asir
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aleksandrov, A. G., Normal forms of one-dimensional quasihomogeneous complete intersections, Math. USSR Sb., 45, 1, 1-30, (1983) · Zbl 0548.14017
[2] Brodmann, M. P.; Sharp, R. Y., Local cohomology, (1998), Cambridge Univ. Press · Zbl 0903.13006
[3] Decker, W.; Greuel, G.-M.; Pfister, G.; Shönemann, H., Singular 3-1-6 — A computer algebra system for polynomial computations, (2012)
[4] Gao, X.; Chou, S., Solving parametric algebraic systems, (Wang, P., International Symposium on Symbolic and Algebraic Computation, ISSAC1992, (1992), ACM-Press), 335-341 · Zbl 0925.13014
[5] Greuel, G.-M., Der gauß-Manin-zusammenhang isolierter singularitäten von vollständigen durchschnitten, Math. Ann., 214, 235-266, (1975) · Zbl 0285.14002
[6] Grothendieck, A., Théorèmes de dualité pour LES faisceaux algébriques cohérents, Sémin. Bourbaki, 149, (1957)
[7] Grothendieck, A., Local cohomology, Lect. Notes Math., vol. 41, (1967), Springer, Notes by R. Hartshorne · Zbl 0185.49202
[8] Iarrobino, A., Compressed algebras: Artin algebras having given socle degrees and maximal length, Trans. Am. Math. Soc., 285, 337-378, (1984) · Zbl 0548.13009
[9] Iarrobino, A.; Emsalem, J., Some zero-dimensional generic singularities: finite algebras having small tangent spaces, Compos. Math., 36, 145-188, (1978) · Zbl 0393.14002
[10] Kapur, D.; Sun, Y.; Wang, D., A new algorithm for computing comprehensive Gröbner systems, (Watt, S., International Symposium on Symbolic and Algebraic Computation, ISSAC, (2010), ACM-Press), 29-36 · Zbl 1321.68533
[11] Kouchnirenko, A., Polyèdre de Newton et nombres de Milnor, Invent. Math., 32, 1-31, (1976) · Zbl 0328.32007
[12] Lazard, D., Gröbner bases, Gaussian elimination, and resolution of systems of algebraic equations, (EUROCAL ’83, Lecture Notes in Computer Science, (1983), Springer), 146-156 · Zbl 0539.13002
[13] Lyubeznik, G., Local cohomology and its applications, (2002), Dekker
[14] Montes, A., A new algorithm for discussing Gröbner basis with parameters, J. Symb. Comput., 33, 1-2, 183-208, (2002) · Zbl 1068.13016
[15] Mora, T., An algorithm to compute the equations of tangent cones, Lecture Notes in Computer Science, vol. 144, 158-165, (1982), Springer
[16] Mora, T.; Pfister, G.; Traverso, C., An introduction to the tangent cone algorithm, Adv. Comput. Res., 6, 199-270, (1992), Issued in Robotics and Nonlinear Geometry
[17] Nabeshima, K., Stability conditions of monomial bases and comprehensive Gröbner systems, (Gerdt, V.; Koepf, W.; Mayr, E.; Vorozhtsov, E., Computer Algebra in Scientific Computing, CASC, Lecture Notes in Computer Science, vol. 7442, (2012), Springer), 248-259 · Zbl 1373.13030
[18] Nabeshima, K.; Tajima, S., An algorithm for computing tjurina stratifications of μ-constant deformations by using local cohomology classes with parameters, (Hoon, H.; Yap, C., Lecture Notes in Computer Science, vol. 8592, (2014), Springer), 523-530 · Zbl 1437.14011
[19] Nabeshima, K.; Tajima, S., On efficient algorithms for computing parametric local cohomology classes associated with semi-quasihomogeneous singularities and standard bases, (Nabeshima, K., International Symposium on Symbolic and Algebraic Computation, ISSAC2014, (2014), ACM-Press), 351-358 · Zbl 1325.68297
[20] Nabeshima, K.; Tajima, S., Computing logarithmic vector fields associated with parametric semi-quasihomogeneous hypersurface isolated singularities, (Robertz, D., International Symposium on Symbolic and Algebraic Computation, ISSAC2015, (2015), ACM-Press), 291-298 · Zbl 1345.68291
[21] Nabeshima, K.; Tajima, S., Computing tjurina stratifications of μ-constant deformations via parametric local cohomology systems, Appl. Algebra Eng. Commun. Comput., 27, 6, 451-467, (2016) · Zbl 1357.13021
[22] Nakamura, Y.; Tajima, S., On weighted-degrees for algebraic local cohomologies associated with semiquasihomogeneous singularities, Advanced Studies in Pure Mathematics, 46, 105-117, (2007) · Zbl 1129.14003
[23] Nakamura, Y.; Tajima, S., Algebraic local cohomologies and local b-functions attached to semiquasihomogeneous singularities with \(l(f) = 2\), IRMA Lect. Math. Theor. Phys., 20, 103-116, (2012) · Zbl 1317.14009
[24] Noro, M.; Takeshima, T., Risa/asir - A computer algebra system, (Wang, P., International Symposium on Symbolic and Algebraic Computation, ISSAC1992, (1992), ACM-Press), 387-396 · Zbl 0964.68597
[25] Sit, W., An algorithm for solving parametric linear systems, J. Symb. Comput., 13, 353-394, (1992) · Zbl 0752.34010
[26] Suzuki, A.; Sato, Y., An alternative approach to comprehensive Gröbner bases, J. Symb. Comput., 36, 3-4, 649-667, (2003) · Zbl 1053.13013
[27] Tajima, S.; Nakamura, Y., Annihilating ideals for an algebraic local cohomology class, J. Symb. Comput., 44, 435-448, (2009) · Zbl 1171.32020
[28] Tajima, S.; Nakamura, Y., Algebraic local cohomology classes attached to unimodal singularities, Publ. Res. Inst. Math. Sci., Kyoto Univ., 48, 21-43, (2012) · Zbl 1246.14009
[29] Tajima, S.; Nakamura, Y.; Nabeshima, K., Standard bases and algebraic local cohomology for zero dimensional ideals, Advanced Studies in Pure Mathematics, 56, 341-361, (2009) · Zbl 1194.13020
[30] Weispfenning, V., Comprehensive Gröbner bases, J. Symb. Comput., 14, 1, 1-29, (1992) · Zbl 0784.13013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.